# SDR SWAA2022093047027

- Difficulty date: August 27, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N555LV
- Make and model: Boeing 737-7BD
- Aircraft serial: 36726
- Aircraft time: 36,017 hours, 21,105 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: 146A812712
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**CORROSION' AFT CARGO FLOOR STRUCTURE RH SIDEPLATE WL-155 RBL-21 BETWEEN STA 767-794 WITH CORROSION AROUND FASTENER HOLES / [01] FOUND EXFOLIATED CORROSION AT AFT CARGO FLOOR STRUCTURE RH SIDEPLATE[SHIELD] WL-155 RBL-21 BETWEEN STA 767-794 AROUND FASTENER HOLES OUT OF LIMITS PER REF B737-700 SRM 51-10-02-0G-0;[02] VERIFIED STEP 1 *OUT OF LIMITS- REQUIRE REPLACE **;[03] RECEIVED AND LOCATED AND DRILLED NEW SIDEPLATE (SHIELD) P/N:146A8127-12 AT AFT CARGO FLOOR STRUCTURE RH WL-155 RBL-21 BETWEEN STA 767-794 PER REF B737-700 SRM 51-40-05-0G-0.;[04] VERIFIED STEP 3.;[05] OK TO TREAT AND PRIME SIDEPLATE.;[06] TREATED AND PRIMED NEW FASTENER HOLES AT AFT CARGO FLOOR STRUCTURE RH SIDEPLATE WL-155 RBL-21 BETWEEN STA 767-794 PER REF AMM 51-21-72-370-804 AND AMM 51-21-41-370-804;[07] REFERENCE TASKCARD #TTG8Q004D6Q3 STEP 35 FOR INSTALLATION OF NEW SIDEPLATE (SHIELD) P/N:146A8127-12 AT AFT CARGO FLOOR STRUCTURE RH WL-155 RBL-21 BETWEEN STA 767-794.;[08] VERIFIED STEP 6.;[09] VERIFIED STEP 7.
